MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 1013465-060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified lesion in the anterior tibial artery.A 3.0x60mm armada balloon dilatation catheter (bdc) was prepared and advanced to the lesion with no noted issues, and attempted to be used for vessel dilatation.However during the first inflation to 8atms the bdc was noted to be leaking from the shaft of the device near the y-port.Therefore the bdc was removed and the procedure was completed with the use of the another abbott device.There were no adverse patient effects nor clinical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and functional testing were performed on the returned device.The reported leak was not confirmed.The balloon inflated and maintained pressure with no leaks observed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and observations from the returned analysis, a definitive cause for the reported leak could not be determined.Although what appeared to be inadequate adhesive visible in the proximal port of the sidearm, the area of the sidearm critical to maintain inflation appeared to be adequate and there were no leaks noted during functional testing after the device was soaked for 24 hours.The balloon inflated and maintained pressure with no leaks observed.Additionally, review of the manufacturing records confirmed that the unit had gone through multiple visual and physical inspections on the manufacturing line, including a leak testing.It may be possible that during use, the inflation device was not properly connected resulting in leak; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23090690
Report Number2024168-2025-10015
Device Sequence Number16077781
Product Code LIT
UDI-Device Identifier08717648207877
UDI-Public(01)08717648207877(17)251031(10)2050641
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1013465-060
Device Catalogue Number1014254-180
Device Lot Number2050641
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown